Alert archive / Oklahoma / Tornado Warnings in 2019
Tornado Warning 31, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 5, 2019, 11:48 PM CDT for Noble County, Oklahoma. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 5, 2019, 11:48 PM CDT (04:48 UTC)
- Expired
- May 6, 2019, 12:30 AM CDT
- In force
- 42 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County Noble County, OK
The radar
The Vance AFB radar (KVNX), 103 km from the middle of the area, began a volume at 04:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 5, 5:51 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 4.8 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1390 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 1111 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 8.0
The text
As transmitted.
598
WFUS54 KOUN 060448
TOROUN
OKC103-060530-
/O.NEW.KOUN.TO.W.0031.190506T0448Z-190506T0530Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
1148 PM CDT Sun May 5 2019
The National Weather Service in Norman has issued a
* Tornado Warning for...
Central Noble County in northern Oklahoma...
* Until 1230 AM CDT.
* At 1148 PM CDT, a severe thunderstorm capable of producing a
tornado was located 4 miles north of Perry, moving east at 20 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Perry, Morrison and Sooner Lake.
This includes Interstate 35 between mile markers 189 and 193.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3633 9703 3633 9692 3628 9692 3627 9732
3639 9734 3647 9703
TIME...MOT...LOC 0448Z 257DEG 18KT 3635 9726
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
Mahale4 follow-up statements
100
WWUS54 KOUN 060455
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1155 PM CDT Sun May 5 2019
OKC103-060530-
/O.CON.KOUN.TO.W.0031.000000T0000Z-190506T0530Z/
Noble OK-
1155 PM CDT Sun May 5 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT FOR CENTRAL
NOBLE COUNTY...
At 1155 PM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles east of Perry, moving east at 20 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Morrison and Sooner Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3633 9703 3633 9692 3628 9692 3627 9727
3634 9726 3642 9704
TIME...MOT...LOC 0455Z 266DEG 19KT 3630 9719
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
Mahale927
WWUS54 KOUN 060506
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1206 AM CDT Mon May 6 2019
OKC103-060530-
/O.CON.KOUN.TO.W.0031.000000T0000Z-190506T0530Z/
Noble OK-
1206 AM CDT Mon May 6 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT FOR EAST
CENTRAL NOBLE COUNTY...
At 1206 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Morrison, moving east at 25 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Morrison.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3633 9703 3633 9692 3628 9692 3627 9715
3633 9716 3637 9703
TIME...MOT...LOC 0506Z 261DEG 20KT 3629 9708
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
Mahale880
WWUS54 KOUN 060516
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1216 AM CDT Mon May 6 2019
OKC103-060530-
/O.CON.KOUN.TO.W.0031.000000T0000Z-190506T0530Z/
Noble OK-
1216 AM CDT Mon May 6 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT FOR EAST
CENTRAL NOBLE COUNTY...
At 1216 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Morrison, moving east at 25 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Morrison.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3633 9703 3633 9692 3628 9692 3628 9701
TIME...MOT...LOC 0516Z 258DEG 21KT 3630 9696
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
Mahale253
WWUS54 KOUN 060522
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1222 AM CDT Mon May 6 2019
OKC103-060532-
/O.EXP.KOUN.TO.W.0031.000000T0000Z-190506T0530Z/
Noble OK-
1222 AM CDT Mon May 6 2019
...THE TORNADO WARNING FOR EAST CENTRAL NOBLE COUNTY WILL EXPIRE AT
1230 AM CDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.
LAT...LON 3633 9703 3633 9692 3628 9692 3628 9701
TIME...MOT...LOC 0522Z 257DEG 18KT 3631 9693
$$
MahaleWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 5, 10:38 PM CDT, 1 hour 10 minutes earlier.
Area forecast discussion, May 5, 10:38 PM CDT, 1 hour 10 minutes before
Area Forecast Discussion National Weather Service Norman OK 1038 PM CDT Sun May 5 2019 .DISCUSSION... && .AVIATION... Thunderstorms will pass through northern and central Oklahoma tonight before exiting mid-morning Monday. Generally, MVFR ceilings can be expected before lifting Monday afternoon. Thunderstorms return to northwestern Oklahoma after 070000 as they move east. && .PREV DISCUSSION... /issued 400 PM CDT Sun May 5 2019/ DISCUSSION... Deep, moist convection has commenced across the high plains of KS, OK, and TX this afternoon along a dryline. Most of the CAMs have suggested this activity through their cycles, and the environment just ahead of them will support supercells. The aforementioned is especially true over the eastern panhandles and extreme western OK before 03Z. Steep mid level lapse rates are also present, which could result in a large hail threat across this region. In addition, if a discrete cell can make it into western north TX/southwestern OK this evening, tornado potential is certainly not zero. As the storms progress eastward overnight into less favorable conditions, they will begin to weaken. At least low chance PoPs have been included through the overnight into early tomorrow morning. Central to south central OK will have the best chance of receiving rainfall amounts exceeding one quarter of an inch. For tomorrow, Monday, the dryline is expected near the same region, with a cold front moving across KS during the afternoon. Thunderstorms will develop along these two boundaries before 00Z. Coverage will likely be higher tomorrow than today as a mid to upper level shortwave trough enhances broad lift over the region. Severe storms are again expected through Monday night, with the main threats of damaging hail and wind gusts. Again, these storms will progress eastward over our FA during the evening and early morning hours Tue. The main feature this forecast period will be a opening mid to upper trough moving over the four corners region Tue afternoon and evening. The surface pattern will change very little during Tue, although the NAM suggests the cold front will remain closer to the KS/OK border. Regardless, as height falls commence late in the day moist convection should bloom from NW OK through western north TX. Severe weather will again be a concern, especially across western OK before 06Z, with plenty of deep layer shear in place along with steep mid level lapse rates. The large hail threat Tue may then be accompanied by a wind threat shifting eastward over central and northern OK during the overnight hours Tue into Wed morning. The upper level trough is expected to lift northeastward into central KS by Thu 00Z as shower and thunderstorm activity exits our eastern zones early in the day. If conditions can rebound behind the first round of convection early Wed, the threat of severe weather may commence again Wed afternoon along a dryline likely draped somewhere across central OK. However, a dryslot and limited height falls may limit overall coverage late in the day Wed, although discrete cells may be more likely in this scenario. Much colder and drier conditions are expected behind the front Thu through next weekend. Low 60s for high temps Thu will be common north of I-40, with some high 30s trying to creep into northwestern OK for lows Friday morning. The next chance of rain will accompany southern stream shortwave trough late Fri through early Saturday morning. Severe weather is not expected with this activity at this time. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 61 79 63 76 / 50 10 40 20 Hobart OK 60 80 63 76 / 50 10 40 20 Wichita Falls TX 63 82 65 78 / 30 10 40 20 Gage OK 58 83 59 78 / 50 20 60 30 Ponca City OK 60 78 63 77 / 50 30 50 40 Durant OK 63 82 63 77 / 20 10 30 30 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && 23/09/08
Hazardous weather outlook, May 5, 11:20 PM CDT, 28 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 1120 PM CDT Sun May 5 2019 OKZ004>048-050>052-TXZ083>090-070430- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1120 PM CDT Sun May 5 2019 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through Tonight... .Thunderstorms... Scattered strong to severe storms will continue generally eastward overnight across northern and central Oklahoma through about 4 AM. The strongest storms will be capable of producing quarter to golf ball size hail and 60 to 70 mph wind gusts. Locally heavy rainfall will also be possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday... .Thunderstorms... Monday, there is a slight risk of severe thunderstorms across northern and northwestern Oklahoma. Thunderstorms are expected to develop along a cold front Monday afternoon across southern Kansas into northwest Oklahoma. These storms will then move south and southeast across the northern half of Oklahoma. Large hail and damaging wind gusts will be possible with these storms. An approaching storm system will bring more widespread severe weather chances to Oklahoma and north Texas Tuesday and Wednesday. All severe weather hazards will be possible. There is also a chance of thunderstorms late Friday into Saturday. .Heavy Rainfall... Heavy rainfall will be possible Tuesday and Wednesday, which could lead to localized flash flooding. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Local storm report, May 5, 9:58 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
958 PM CDT SUN MAY 5 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM HAIL HUNTER 36.56N 97.66W
05/05/2019 E1.00 INCH GARFIELD OK EMERGENCY MNGR
&&
PWSpecial weather statement, May 5, 10:15 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1015 PM CDT Sun May 5 2019
OKZ023-024-060345-
Canadian OK-Caddo OK-
1015 PM CDT Sun May 5 2019
...SIGNIFICANT WEATHER ADVISORY FOR western Canadian and north
central Caddo Counties Until 1045 PM CDT...
AT 1013 PM CDT, a strong thunderstorm was located near Hinton, moving
east at 30 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Locations impacted include...
El Reno, Hinton, Union City, Calumet, Bridgeport, Concho and Cedar
Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3567 9795 3554 9784 3541 9788 3538 9834
3555 9840 3555 9832 3557 9831
TIME...MOT...LOC 0313Z 257DEG 26KT 3548 9829
MahaleSpecial weather statement, May 5, 10:27 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1027 PM CDT Sun May 5 2019
OKZ018-060400-
Kingfisher OK-
1027 PM CDT Sun May 5 2019
...SIGNIFICANT WEATHER ADVISORY FOR northern Kingfisher County Until
1100 PM CDT...
AT 1024 PM CDT, a strong thunderstorm was located 5 miles west of
Dover, moving northeast at 20 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Locations impacted include...
Hennessey and Dover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3608 9769 3601 9767 3595 9768 3586 9805
3603 9810 3617 9784 3616 9777
TIME...MOT...LOC 0324Z 246DEG 18KT 3598 9801
MahaleSpecial weather statement, May 5, 10:55 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1055 PM CDT Sun May 5 2019
OKZ016-022-023-060430-
Washita OK-Caddo OK-Custer OK-
1055 PM CDT Sun May 5 2019
...SIGNIFICANT WEATHER ADVISORY FOR northern Washita...northwestern
Caddo and southern Custer Counties Until 1130 PM CDT...
AT 1054 PM CDT, a strong thunderstorm was located near Clinton,
moving east at 35 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3556 9921 3558 9863 3555 9863 3555 9858
3530 9860 3539 9930
TIME...MOT...LOC 0354Z 281DEG 31KT 3549 9898
WRLocal storm report, May 5, 11:07 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1107 PM CDT SUN MAY 5 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM TSTM WND GST KREMLIN 36.55N 97.83W
05/05/2019 E65 MPH GARFIELD OK FIRE DEPT/RESCUE
&&
SCSpecial weather statement, May 5, 11:17 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1117 PM CDT Sun May 5 2019
OKZ018-019-060445-
Kingfisher OK-Logan OK-
1117 PM CDT Sun May 5 2019
...SIGNIFICANT WEATHER ADVISORY FOR southeastern Kingfisher and
southwestern Logan Counties Until 1145 PM CDT...
AT 1116 PM CDT, a strong thunderstorm was located 4 miles north of
Cashion, moving east at 15 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Locations impacted include...
Guthrie, Crescent, Cashion, Cedar Valley, Cimarron City, Navina and
Seward.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
Storm intensity is increasing and severe weather may develop rapidly.
Stay alert and listen for warnings.
&&
LAT...LON 3600 9735 3599 9735 3575 9731 3576 9775
3593 9778 3602 9736
TIME...MOT...LOC 0416Z 262DEG 15KT 3586 9768
MahaleThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 8:11 PM CDT | Special Weather Statement | OUN | Alfalfa, Woods | 34 min |
| May 5, 8:27 PM CDT | Special Weather Statement | OUN | Major | 33 min |
| May 5, 8:30 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 30 min |
| May 5, 8:37 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods | 23 min |
| May 5, 8:48 PM CDT | Special Weather Statement | OUN | Harmon | 27 min |
| May 5, 8:53 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa | 52 min |
| May 5, 8:56 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods | 49 min |
| May 5, 9:15 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant | 30 min |
| May 5, 9:17 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 28 min |
| May 5, 9:21 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant | 39 min |
| May 5, 9:32 PM CDT | Flash Flood Warning | OUN | Alfalfa | 3 hr |
| May 5, 9:34 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Woods | 41 min |
| May 5, 9:39 PM CDT | Areal Flood Advisory | OUN | Woods | 3 hr |
| May 5, 9:52 PM CDT | Special Weather Statement | OUN | Washita | 38 min |
| May 5, 9:54 PM CDT | Special Weather Statement | OUN | Kingfisher | 36 min |
| May 5, 10:02 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 43 min |
| May 5, 10:10 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Kay, Noble, Woods | 50 min |
| May 5, 10:15 PM CDT | Special Weather Statement | OUN | Canadian | 30 min |
| May 5, 10:16 PM CDT | Areal Flood Advisory | OUN | Alfalfa, Garfield, Grant, Kay, Noble | 3 hr |
| May 5, 10:21 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major | 39 min |
| May 5, 10:27 PM CDT | Special Weather Statement | OUN | Kingfisher | 33 min |
| May 5, 10:37 PM CDT | Severe Thunderstorm Warning | OUN | Canadian | 38 min |
| May 5, 10:39 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 51 min |
| May 5, 10:44 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Major | 46 min |
| May 5, 10:55 PM CDT | Special Weather Statement | OUN | Washita | 35 min |
| May 5, 11:05 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Kingfisher, Logan, Noble | 40 min |
| May 5, 11:08 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady | 52 min |
| May 5, 11:08 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Custer, Washita | 52 min |
| May 5, 11:14 PM CDT | Severe Thunderstorm Warning | OUN | Canadian | 24 min |
| May 5, 11:17 PM CDT | Special Weather Statement | OUN | Logan | 28 min |
| May 5, 11:35 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Logan, Noble, Payne | 40 min |
| May 5, 11:56 PM CDT | Special Weather Statement | OUN | Caddo | 34 min |
| May 5, 11:59 PM CDT | Special Weather Statement | OUN | Kingfisher | 31 min |
| May 6, 12:04 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Noble, Oklahoma, Payne | 41 min |
| May 6, 12:14 AM CDT | Areal Flood Advisory | OUN | Garfield, Noble, Payne | 3 hr |
| May 6, 12:19 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Grady, McClain | 41 min |
| May 6, 12:41 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 35 min |
| May 6, 12:47 AM CDT | Special Weather Statement | OUN | Oklahoma | 28 min |
| May 6, 12:50 AM CDT | Severe Thunderstorm Warning | OUN | Oklahoma | 40 min |
| May 6, 12:53 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain | 52 min |
| May 6, 1:23 AM CDT | Areal Flood Advisory | OUN | Garfield, Grant, Kay, Noble | 112 min |
| May 6, 1:26 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Pottawatomie | 49 min |
| May 6, 1:43 AM CDT | Special Weather Statement | OUN | Okfuskee | 32 min |
| May 6, 1:59 AM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie, Seminole | 23 min |
| May 6, 2:03 AM CDT | Special Weather Statement | OUN | Seminole | 27 min |
| May 6, 2:26 AM CDT | Special Weather Statement | OUN | Seminole | 34 min |
| May 6, 2:50 AM CDT | Special Weather Statement | OUN | Hughes | 25 min |
Nearby
Tornado Warnings in Oklahoma, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.